MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL MICRUSFRAME10 6MM X 26CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL MICRUSFRAME10 6MM X 26CM; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number MFR100626
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Procode: krd/hcg.The device is available to be returned for evaluation and testing.However, it has not been received to date as indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.
 
Event or Problem Description
As reported by a healthcare professional, during a coil embolization of an aneurysm at the left ophthalmic, an empower control cable (catalog/lot number unknown) couldn't seat properly with the enpower dcb 2 output connector; the dcb output connector appeared damage.The cable was ultimately able to connect to the dcb connector, but it's unclear if the user felt the actual click on attempt to connect.The cable was replaced but the issue continued.The 6mm x 26cm micrusframe10 coil (mfr100626, 30370540) was subsequently removed from the patient and both the dcb and coil were replaced to complete the procedure.The coil was not re-challenged.There was no patient injury reported.The device(s) were used and prepped as per the instructions for use (ifu).
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Updated sections on this medwatch report: d10, g4, g7, h2, h3, h6 and h10.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.As reported by a healthcare professional, during a coil embolization of an aneurysm at the left ophthalmic, an enpower control cable (catalog/lot number unknown) couldn't seat properly with the enpower dcb 2 output connector; the dcb output connector appeared damage.The cable was ultimately able to connect to the dcb connector, but it's unclear if the user felt the actual click on an attempt to connect.The cable was replaced but the issue continued.The 6mm x 26cm micrusframe10 coil (mfr100626, 30370540) was subsequently removed from the patient and both the dcb and coil were replaced to complete the procedure.The coil was not re-challenged.There was no patient injury reported.The device(s) were used and prepped as per the instructions for use (ifu).A non-sterile unit micrusframe10 6mm x 26cm was received inside of a pouch.The device was visually inspected, and it was found in good normal conditions, no anomalies or damages were observed during the visual inspection.The device was inspected under a microscope and it was found in good normal conditions.The resistance of the device micrusframe10 6mm x 26cm was measured with multimeter.Resistance initially measured approximately 53.1 o, which is within of the specification range.Also, the device was connected to the received detachment control box with an enpower control cable lab sample and the power was turned on.The system ready light was illuminating.The detach button was pressed and the embolic coil detached.A manufacturing record evaluation was performed for the finished device 30370540 number, and no non-conformances related to the reported complaint condition were identified.The complaint reported by the customer ¿coil - failure to detach¿ was not confirmed.During the functional test, the system ready light was illuminating, the detach button was pressed and the embolic coil detached.Neither the analysis nor the mre suggests that the failure reported by the customer could be related to the manufacturing process.Failure to detach is a known potential issue associated with the use of this device.The instructions for use (ifu) contains several precautions related to this issue and includes instructions for troubleshooting the situation should it be encountered during use.Assignment of root cause for the event remains speculative and inconclusive, based on the limited information provided and the evidence presented by the returned device; however, it is possible that clinical and procedural factors, including device manipulation and device interaction, may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.

Brand Name
MICRUSFRAME10 6MM X 26CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key10573892
Report Number3008114965-2020-00430
Device Sequence Number1282687
Product Code KRD
UDI-Device Identifier10886704077862
UDI-Public10886704077862
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberMFR100626
Device Catalogue NumberMFR100626
Device Lot Number30370540
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2020
Initial Date Received by Manufacturer 09/02/2020
Supplement Date Received by Manufacturer09/28/2020
Initial Report FDA Received Date09/23/2020
Supplement Report FDA Received Date10/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENPOWER DCB 2.; UNK CONNECTING CABLE.; ENPOWER DCB 2; UNK CONNECTING CABLE